# SDR RAIA00503011

- Difficulty date: March 21, 2005
- Submitted: March 26, 2005
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 10,275 hours, 9,787 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Pitot Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ERI - AT 10 KTS ON TAKEOFF ROLL, PITOT 3 INOP MESSAGE ILLUMINATED.  MAINTENANCE CLEANED AND SECURED PITOT 3 HEAT CONNECTOR AND OPS CHECKED GOOD.
